# SDR ANCF200400049

- Difficulty date: April 26, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N767AN
- Make and model: Boeing 757-28A
- Aircraft serial: 23767
- Aircraft time: 72,534 hours, 24,760 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170415
- Part serial: 4441
- Condition: Unknown
- Location: Wx Radar Sys
- Part time: 21,102 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR FAIL DISPLAYED ON HSI AND WXR TEST DISPLAYS WRX FAIL RT.  WITH AMM 34-43-01 PAGE 401 WAS REPLACED TRANSCEIVER ALSO WAS CLEANED THE FILTER OF TRANSCEIVER RADAR COOLING.
